# SDR ASAA2023010441415

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 6,121 hours, 1,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Stiff
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, GATE AGENT REPORTED AS DIFIICULT TO OPEN. GROUNDED - YES. INSPECTED DOOR L1, DOOR OPERATES NORMAL, NO DEFECTS NOTED.
